# SDR CA970430003

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech C90
- Engine: Pwa PT6A20A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 50300010105
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HALF OF THE WHEEL ASSY OF THE LEFT HAND  MAIN LANDING GEAR WHEEL BROKE DURING TAKEOFF.  A TUBE IN THE TUBELESS TIRE PREVENTED AIR FROM ESCAPING THROUGH THE CRACK THAT HAD DEVELOPED.  AIRCRAFT WAS IMPORTED AND THE SUBMITTER SPECULATES THE PREVIOUS OWNER CHANGED THE WHEELS AND TIRES.
